# SDR 18069

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: General aviation
- Aircraft: N139HP
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 9,034 hours
- Engine: Wright R3350*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Part time: 9,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK/CORROSION IS LOCATED ON THE AFT VERTICAL SIDE OF STRINGER (HAT SECTION) NR 18.  IT IS LOCATED IN THE LEFT HAND OUTER WING AT WING STATION 284.  THE CRACK/CORROSION IS 1.25 INCH LONG AND RUNS SPAN WISE.  THE CORROSION WAS REMOVED COMPLETELY AT .024 OF GRIND OUT.  THE CRACK IS STILL EVIDENT AND APPEARS TO GO ALL THE WAY THRU THE MATERIAL.  THE MATERIAL THICKNESS OF THE HAT SECTION IS .120.
